# SDR SIMA20170215001

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 31,507 hours, 26,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12788
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERG LT INOP. T/S PER WM 33-50-50 FOUND NR 2 EMERGENCY BATTERY AND CHARGER TO BE BAD. REMOVED AND REPLACED NR 2 BATTERY AND CHARGER IAW WC N697AB. OPC GOOD, NO DEFECTS END. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 68423
